Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Can norethisterone be taken once a period has started to stop ?

can norethisterone be taken once a period has started to stop the bleeding?
I started my period today (tuesday) and need it to finish by thursday. will taking norethisterone stop the bleeding quickly? will i stop bleeding for the rest of the month?
Asked On : Tue, 21 Dec 2010
Answers:  1 Views:  5293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
As the menses have already started, no medicine is going to cut it short and it is likely to take its own course (as per ur menstrual history 3-5 days). Do not take stress as anxiety can lead to increased menstrual flow.
for the purpose of delay the menses it should be started at least 72 hours before the expected date of MC and in accordance with ur doctors advice. These are hormones and may have side effects with self medications.
Answered: Thu, 25 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor